# SDR AALA20170906004

- Difficulty date: September 6, 2017
- Submitted: September 10, 2017
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737823
- Aircraft serial: 40769
- Aircraft time: 18,373 hours, 7,317 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A83125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CORROSION ON R1 DOOR LOWER SILL CREASE ANGLE ATTACH STIFFENER SUPPORT AT FUSELAGE STATION 325, RBL55.  REMOVED AND REPLACED SUPPORT ANGLE PER AARD 51-00-05-1 AND DRAWING 141A0310.
